# SDR AALA202202166007

- Difficulty date: February 6, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD LEFT HAND CREASE ANGLE LOCATED AT STA 303 AND LBL 64. REPAIRED PER SRM 53-10-15-2R-8.
